# SDR AALA20130516001

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 57,125 hours, 7,082 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CENTER SYSTEM HYDRAULICS QUANTITY LOSS.  EMERGENCY DECLARED, FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED UPPER RUDDER PCU THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
